# SDR SWAA2021121447463

- Difficulty date: November 24, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737
- Aircraft serial: 36620
- Aircraft time: 46,061 hours, 27,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: A113-03 AFT CARGO COMPARTMENT STA 867+3'; LBL 9; FLOORBOARD SUPPORT ANGLE HORIZONTAL FLANGE BOLT HOLE IS CORRODED. ; / [01] REMOVED CORROSION FLOOR BOARD SUPPORT ANGLE IAW SRM 51-10-02-0G-0 ITEM 15;13] OK TO INSTALL REPAIR PARTS; [14] COMPLETED STEPS 11 AND 12 OF EA 21-153-03623; [15] C/W STEPS 11 AND 12 OF EA 21-153-03623  OK TO INSTALL SUPPORT ANGLE; [16] REPAIR ANGLE INSTALLATION COMPLETE; 3 EA 1/4 TURN RECEPTACLES NEED TO BE INSTALLED. EA NUMBER IS MARKED AND EDGE SEALED IAW EA STEPS 11 AND 13.; [17] VERIFIED STEP 16 C/W; [18] INSTALLED 3 EA TURN RECEPTACLES IAW SRM 51-40-02-0G-0 AND DWG 149A8113 REV A; [19] VERIFIED STEP 18; [20] VERIFIED ITEM 18 AND 19; [21] SUMMARY EA 21-153-03623 HAS BEEN APPROVED; ACTIVATED; AND ADDED AS A SUBTASK TO FAULT TTG8Q009GZSK.; [22] VERIFIED ALL STEPS OF EA 21-153-03623 HAVE BEEN ACCOMPLISHED.; [23] VERIFIED ABOVE ITEM 22. AUDITED.
